# SDR W8PA970031

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Suuport
- Part number: 69434772
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOOR TO SIDE WALL SUPPORT WEB CRACKED AROUND NUT PLATE AT BS 847, RBL 18, WL 160.  REMOVED DAMAGED PART FABRICATED AND INSTALLED IAW SRM.  (M)
